# SDR ASAA1149737

- Difficulty date: May 29, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 45,175 hours, 25,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C373081
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-BAY RIGHT IRU SHELF DRIP PAN FORWARD SUPPORT IS CRACKED.  REMOVED AND REPLACED FORWARD SUPPORT IAW B737 400 SRM 51 40 02.
